Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Trying to conceive. Prescribed clomid, heavy periods, spotting. No follicles in ultrasound. Advise?

HI, My name is XXXXX. My husband and i are planning to have a kid. My age is 38 and my husband is 46. My doctor prescribe me to take a clomid after the 5 days of my period. I had to redo the test bec i was out of town. On my second test, my period is only heavy from 3pm-12mn, and the next day was just spotting. I still took the clomid after 5 days. And they do the ultrasound on my 13th day. they didn t find any dominant folicles. I m not sure if my medicine is ok for me or not. My period is not the same as before. Please advise me if its safe or not to take it.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Well you are worried why you didn't get any follicles on day 13. I think you rescan after 3 days and look for any that has come up.Your age is of concern.From the next cycle you take clomid from day 2 onwards for five days, and add gonadothrophins to your cycle,and do a follicular study from day 9 onwards.You may perform a day 3 FSH, a serum prolactin and fasting plasma insulin.Good luck and take prompt treatment . bye
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor